# SDR UALA2010042901438

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 33,833 hours, 14,189 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Safety Wire
- Condition: Missing
- Location: Extinguisher
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT HALON FIRE EXTINGUISHER SAFETYWIRE MISSING.  MX COMPLIED WITH MEL PLACARD 2624 A.  BOTTLE REMOVED FROM THE ACFT AND ROUTED FOR SHIPMENT BACK TO AN OPERATOR STATION. INSTALLED HALON FIRE EXTINGUISHER.
